Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How can dryness and flakiness near the lips be treated?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2825 Questions
Question
Hello doctor
The corners of my lips especially the left corner of the lower lips feels very dry and flaky ( it is not completly peeling off and coming such that I can wipe it offf but at the same time if I wipe it off using cotton bud it becomes red ) I am really very much scared what should I do ? I am applying lots of sebamed lip
Balm
Mon, 14 May 2018 in General Health
 
 
Answered by Dr. Asmeet Kaur Sawhney 30 minutes later
Brief Answer:
Topical steroid like mometasone or fluticasone

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photographs and I can't appreciate any scaling or dryness.
If you are having so much of complaints I would recommend you to apply a topical steroid like mometasone cream or fluticasone cream on the affected areas twice daily for a short duration like 5-7 days.
Meanwhile you can continue applying sebamed lip balm 4-5 times in a day.
Don't be scared as it is nothing serious.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor